Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Hands turning black on coumadin

Premium Questions

doctor1 MD

coumadin and losartan . He has the usual problems associated with pd but recently has had numbness in his right hand. It goes away...

doctor1 MD

HI DOC, MY HANDS REALLY HURT, ESPECIALLY MY FOREFINGER ON MY RIGHT HAND, IT HURTS AT THE TIP ... PRESSURE MEDS AND CRESTOR , AND...

doctor1 MD

BLEEDING ON THE COUMADIN. I ALSO DEVELOPED CHEST PAIN AND TACHYCARDIA MOST OF THE TIME AND FLUCUATING BLOOD ... FROM PREDIABETES AND PUT ME...

doctor1 MD

Vomited a dark greenish almost black , log/bullet looking solid . I'm on coumadin and lovenox at this time. What should I do? ...

doctor1 MD

Blood clot I am a black male age 50 fair condition I have blood clots in the past and I am taking coumadin I have been hospitalized...

Public Forum Discussions

doctor1 MD

I had my blood taken yesterday, she took it out of my hand. It kind of looked like *what I thought anyways* that some blood leaked...

doctor1 MD

by hand movement. Not sure if this is a result of the coumadin, and I ll check with my doc in the am ...Hi, may I answer your health...

doctor1 MD

fever blisters. Now the top of her hands and feet are broken out. She is on the blood pressure drug Coumadin. Could this be a...

doctor1 MD

If a person is on the medication coumadin and has experienced the following: shortness of breath, difficulty swallowing general weakness,...

doctor1 MD

medication for the rest of my life. They also tell me that there are better and newer meds than Coumadin ..., instructions to...

Mobile Questions and Answers

doctor1 MD

HI,THIS COULD BE AREACTION TO COUMADIN

doctor1 MD

Hi, if your stool have a black tarry appearance then this is gastrointestinal hemorrhage and it's a medical emergency. You should visit the...

doctor1 MD

No, But dosage adjustments can be done for coumadin to be made safe.